# SDR 95ZZZM576

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73157
- Make and model: Cvac 440
- Aircraft serial: 312
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: 300117265
- Condition: Low Pressure
- Location: Rear Serv Door
- Component: 415670014
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE EVACUATION SLIDE CYLINDER PRESSURE WAS FOUND TO BE BELOW LIMITS.  THE EVACUATION SLIDE/CYLINDER ASSEMBLY WAS REPLACED.
